Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Uncategorized

NUROFEN COLD &FLU x 16  

What is Nurofen Cold & Flu used for?

Nurofen Cold & Flu provides dual action pain relief which helps to relieve symptoms of colds and flu which include; fever, congestion, sore throat, and head and body ache in adults, the elderly and Children aged 12 years and over. Nurofen Cold & Flu can be purchased at Drugstore Nigeria, an online pharmacy store in Lagos.

What does Nurofen Cold & Flu contain?

Nurofen cold & flu contains Ibuprofen and Phenylephrine Hydrochloride as active ingredients.

Each tablet of Nurofen cold & Flu contains Ibuprofen 200mg and Pseudoephedrine hydrochloride 30mg.

Nurofen Cold & Flu Dosage

Adults and children over 12 years: Take two tablets of Nurofen Cold & flu at once as the initial dose, then take one or two tablets every four hours as necessary thereafter.

How to use Nurofen Cold & Flu

•          Do not take more than six tablets of Nurofen cold & flu in 24 hours.

•          Follow all the instructions written in the product leaflets before taking Nurofen cold & Flu

•          Do not give Nurofen Cold & Flu to children under the age of 12 years.

What are the possible side effects of taking Nurofen cold & flu?

Possible side effects of taking Nurofen Cold & flu include;

•          Nausea

•          Vomiting

•          Headache

•          Drowsiness

•          Thirst

•          Anxiety

•          Fever

•          Palpitations

•          Sweating

•          Blurred vision.

How long does it take for Nurofen Cold & Flu to work?

It takes about 30mins for you to start to see the effect of Nurofen cold & flu.

Where can I buy Nurofen Cold & Flu?

You can buy Nurofen Cold & Flu at Drugstore.ng, Nigeria’s largest online pharmacy store.

You Might Also Like